RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Noskov, Gennady Andreevich

Total publications: 64 (62)
in MathSciNet: 58 (58)
in zbMATH: 49 (48)
in Web of Science: 33 (33)
in Scopus: 37 (37)
Cited articles: 37
Citations in Math-Net.Ru: 29
Citations in Web of Science: 99
Citations in Scopus: 135
Presentations: 3

Number of views:
This page:1100
Abstract pages:3961
Full texts:1626
References:215
Noskov, Gennady Andreevich
Associate professor
Candidate of physico-mathematical sciences (1975)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 26.05.1950
E-mail:
Keywords: geometric group theory, Lie groups, optimization, dynamical systems.
UDC: 519.4, 512, 519.45, 519, 512.54, 519.443, 512.5, 514.15, 512.7
MSC: 20F65, 03B25, 13F20, 16A27, 18G40, 19B99

Subject:

Mathematics. Group theory. Geometric group theory, mathematical logic, Lie groups.

   
Main publications:
  1. Noskov G. A., “Bounded shortening in Coxeter complexes and buildings”, Mathematical structures and modelling, 2001, no. 8, 10–14  mathscinet  zmath
  2. G. A. Noskov, “Ob elementarnoi teorii konechno porozhdennoi pochti razreshimoi gruppy”, Izv. AN SSSR. Ser. matem., 47:3 (1983), 498–517

http://www.mathnet.ru/eng/person22288
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191508
https://elibrary.ru/author_items.asp?spin=1401-1064
http://www.researcherid.com/rid/D-2278-2013
https://www.scopus.com/authid/detail.url?authorId=16441466200

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2019
1. Noskov G.A., “Plotkin’s Geometric Equivalence, Mal’cev’s Closure, and Incompressible Nilpotent Groups”, Journal of Mathematical Sciences, 243:4 (2019), 601-611  crossref  mathscinet  zmath  scopus
2. Noskov G.A., “Ŝvarc-Milnor quasi-isometries for Fuchsian groups”, St. Petersburg Mathematical Journal, 30:4 (2019), 751-760  mathnet  crossref  isi  scopus
3. Noskov G.A., “The Topological Generating Rank of Solvable Lie Groups”, Journal of Lie Theory, 29:2 (2019), 457-471  mathscinet  isi  scopus
4. St. Petersburg Math. J., 30:4 (2019), 751–760  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2018
5. Noskov, GA, “Efficient topological generation in compact Lie groups”, Mechanical Science and Technology Update (MSTU-2018), Journal of Physics Conference Series (Omsk State Technical Univ, Omsk, RUSSIA FEB 27-28, 2018), IOP, 2018  crossref  isi (cited: 1)  scopus (cited: 1)

   2019
6. J. Math. Sci. (N. Y.), 243:4 (2019), 601–611  mathnet  crossref  mathscinet  zmath  scopus

   2016
7. G. A. Noskov, “Mineyev–Dicks Proof of the HN-Conjecture and the Euler–Poincaré Characteristic”, Math. Notes, 99:3 (2016), 390–396  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
8. Gennady A. Noskov and Alexander N. Rybalov, “Generic case complexity of the Graph Isomorphism Problem”, Groups Complexity Cryptology, 8:1 (2016) , 9-20 pp.  crossref  mathscinet  zmath  isi  scopus

   2015
9. G.A. Noskov, “SEARCH PROBLEMS WITH A PROMISE AND GRAPH ISOMORPHISM”, Mathematical Structures and Modeling, 2015

   2014
10. G.A. Noskov, “A NECESSARY CONDITION FOR THE ELEMENTARY MATRIX GROUP TO BE LINEAR OVER A FIELD”, Mathematical Structures and Modeling, 3:31 (2014)  elib

   2012
11. G. A. Noskov, “Obraz gruppy avtomorfizmov graf-gruppy pri gomomorfizme abeleanizatsii”, Vestnik Novosibirskogo gosudarstvennogo universiteta. Seriya: Matematika, mekhanika, informatika, 12:2 (2012), 83-102  mathnet (cited: 1)  zmath  elib

   2011
12. Abels H.; Manoussos A.; Noskov G., “Proper actions and proper invariant metrics”, Journal of the London Mathematical Society, 83:3 (2011), 619-636 , DOI: 10.1112/jlms/jdq091  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 8)  scopus (cited: 13)
13. Noskov G. A., “Asymptotic behavior of word metrics on Coxeter groups”, Documenta mathematica Journal der Deutschen Mathematiker-Vereinigung, 16 (2011), 373-398  mathscinet  zmath  isi (cited: 4)
14. G. A. Noskov, Algoritmicheskie i metricheskie problemy v teorii beskonechnykh grupp, Diss. dokt. fiz.-matem. nauk, Omskii filial Instituta Matematiki im. S.L.Soboleva Sibirskogo otdeleniya RAN, OMSK, 2011 , 257 pp.

   2009
15. F. Grunewald, G. A. Noskov, “Large hyperbolic lattices”, Algebra and Logic, 48:2 (2009), 99–107  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2008
16. G. A. Noskov, “Geodesics in the Heisenberg group: an elementary approach”, Sib. elektron. matem. izv., 5 (2008), 177–188  mathnet (cited: 2)  mathscinet  elib (cited: 1)
17. G. A. Noskov, “Hilbert geometry and dynamics of non-expanding maps”, Vestn. Omsk. Univ. 2008, Spec.Issue (2008), 25-35  zmath

   2006
18. A. Karlsson, V. Metz, and G. A. Noskov, “Horoballs in simplices and Minkowski spaces”, International Journal of Mathematics and Mathematical Sciences, 2006 (2006), Article ID 23656 , 20 pp.  crossref  mathscinet  zmath  scopus (cited: 13)

   2005
19. Alperin, Roger C.; Noskov, Gennady A., “Nonvanishing of algebraic entropy for geometrically finite groups of isometries of Hadamard manifolds.”, Int. J. Algebra Comput., 15:5-6 (2005), 799-813 http://ams.math.uni-bielefeld.de/mathscinet/pdf/2197807.pdf  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
20. Noskov, G.A., “Coarsely geodesic metrics on reductive groups (after H. Abels and G. A. Margulis)”, Mat. Strukt. Model., 15 (2005), 5-17  mathscinet  zmath

   2004
21. Anders Karlsson, Guennadi A. Noskov, “Some groups having only elementary actions on metric spaces with hyperbolic boundaries”, Geom. Dedicata, 104 (2004), 119–137  crossref  mathscinet  zmath  isi (cited: 16)  scopus (cited: 14)

   2002
22. Guennadi A. Noskov, Èrnest B. Vinberg, “Strong Tits alternative for subgroups of Coxeter groups”. J. Lie Theory, 12:1 (2002), 259–264 http://www.emis.de/journals/JLT/vol.12_no.1/vinblat2e.pdf  mathscinet  zmath  isi (cited: 25)  elib (cited: 21)  scopus (cited: 29)
23. Roger C. Alperin, Guennadi A. Noskov, “Uniform growth, actions on trees and GL2.”, Computational and statistical group theory (Las Vegas, NV/Hoboken, NJ, 2001), Contemp. Math., 298, Amer. Math. Soc., Providence, RI, 2002, 1–5  crossref  mathscinet  zmath
24. Roger C. Alperin, Benson Farb, Guennadi A. Noskov, “A strong Schottky lemma for nonpositively curved singular spaces”, Dedicated to John Stallings on the occasion of his 65th birthday., Geom. Dedicata, 92, http://www.mathnet.ru/personal/personpubs.phtml?option_lang=rus&wshow=personpubsedit# (2002), 235–243.  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 4)
25. Anders Karlsson, Guennadi A. Noskov, “The Hilbert metric and Gromov hyperbolicity”, Enseign. Math. (2), 48:1-2 (2002), 73–89  mathscinet  zmath

   2001
26. G. A. Noskov, “Bounded shortening in Coxeter complexes and buildings”, Mathematical structures and modeling, 2001, no. 8, Omsk. Gos. Univ., Omsk, 10–14  mathscinet  zmath

   2000
27. G. A. Noskov, “Group actions on non-Archimedean trees, cube complexes and automata”, J. Group Theory, 3:1 (2000), 101–112  crossref  mathscinet  zmath  isi  scopus
28. Gen. A. Noskov, “Growth of certain non-positively curved cube groups”, European J. Combin., 21:5 (2000), 659–666  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 5)
29. Gennady A. Noskov, “Combing Euclidean buildings”, Geom. Topol., 4 (2000), 85–116  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
30. G. A. Noskov, “Multidimensional isoperimetric inequalities and the “non-combability” of the Hilbert modular group”, St. Petersburg Math. J., 11:3 (2000), 535–542  mathnet  mathscinet  zmath

   1999
31. G. A. Noskov, “Bicombing of triangular buildings”, Siberian Math. J., 40:5 (1999), 938–947  mathnet  crossref  mathscinet  zmath  isi  scopus
32. G. A. Noskov, “Quasiconvexity of the fixed-point set of an automorphism of a hyperbolic group”, Siberian Mathematical Journal, 40:1 (1999), 141–142  mathnet  crossref  mathscinet  zmath  isi  scopus

   1998
33. C. K. Gupta, G. A. Noskov, “On the genus of certain metabelian groups”, Algebra Colloq., 5:1 (1998), 49–66  mathscinet  zmath  isi

   1997
34. C. K. Gupta, G. A. Noskov, “Splitting epimorphisms of free metabelian groups.”, Internat. J. Algebra Comput., 7:6 (1997), 697–711  crossref  mathscinet  zmath  isi  scopus
35. Noskov, G.A., “The Bieri-Strebel invariant and homological finiteness conditions for metabelian groups”, Algebra and Logic, 36:2 (1997), 117-132  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)
36. G. A. Noskov, Algebra Logika, 36:2 (1997), 194–218  mathnet

   1994
37. C. K. Gupta, N. D. Gupta, G. A. Noskov, “Some applications of Artamonov-Quillen-Suslin theorems to metabelian inner rank and primitivity”, Canad. J. Math., 46:2 (1994), 298–307  crossref  mathscinet  zmath  isi (cited: 15)
38. G. A. Noskov, “The $\mathcal T$$\mathcal{FA}$, amenability and continuity properties for groups acting on $\mathbb R$-trees”, St. Petersburg Math. J., 5:3 (1994), 633–644  mathnet  mathscinet  zmath

   1993
39. C. K. Gupta, G. A. Noskov, “Conjugacy in centre-by-metabelian groups.”, Houston J. Math., 19:2 (1993), 281–294  mathscinet  zmath  isi

   1992
40. Noskov, G.A., “Algebras of rapid decay functions on groups and cocycles of polynomial growth”, Siberian Mathematical Journal, 33:4 (1992), 634-640  mathnet  crossref  mathscinet  mathscinet  zmath  isi  isi  scopus

   1991
41. G. A. Noskov, “Bounded cohomology of discrete groups with coefficients”, Leningrad Math. J., 2:5 (1991), 1067–1084  mathnet  mathscinet  zmath

   1989
42. G. A. Noskov, “Integrality of the group ring of an almost solvable torsion-free subgroup of $GL_n(Q)$”, Mathemat. Notes, 45:2 (1989), 135–140  mathnet  crossref  mathscinet  zmath  isi  scopus
43. NOSKOV, GA, “Number of generators of crystallographic groups”, Siberian Mathematical Journal, 30:2 (1989), 284-289  mathnet  crossref  mathscinet  mathscinet  mathscinet  zmath  isi (cited: 1)  isi (cited: 1)  scopus (cited: 1)

   1987
44. G. A. Noskov, “Automorphism groups of metabelian groups”, Math. Notes, 41:1 (1987), 7–14  mathnet  crossref  mathscinet  zmath  isi  scopus

   1984
45. G. A. Noskov, Vychislenie multiplikatora Shura konechno-porozhdënnoi gruppy, Preprint № 84–508 Akademiya Nauk SSSR, Sibirskoe Otdelenie, Vychislitelnyi Tsentr, Novosibirsk, 1984 , 22 pp.  mathscinet
46. G. A. Noskov, O rode svobodnoi metabelevoi gruppy, Preprint № 84-509 Akademiya Nauk SSSR, Sibirskoe Otdelenie, Vychislitelnyi Tsentr, Novosibirsk, 1984 , 18 pp.  mathscinet
47. Noskov, G. A., “On the elementary theory of a finitely generated almost solvable group”, Izv. Akad. Nauk SSSR Ser. Mat., 47:3 (1984), 465–482  mathnet  crossref  mathscinet  zmath  scopus (cited: 5)

   1983
48. G. A. Noskov, “Number of generators of a group”, Math. Notes, 33:4 (1983), 249–254  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 3)
49. G. A. Noskov, “Elementary theory of a finitely generated commutative ring”, Math. Notes, 33:1 (1983), 12–15  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   1982
50. G. A. Noskov, “Conjugacy problem in Metabelian groups”, Math. Notes, 31:4 (1982), 252–258  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 5)
51. Noskov, G.A., Remeslennikov, V.N., Roman'kov, V.A., “Infinite groups”, Journal of Soviet Mathematics, 18:5 (1982), 669-735  crossref  zmath  scopus (cited: 14)

   1981
52. G. A. Noskov, “Primitive elements in a free group”, Math. Notes, 30:4 (1981), 739–740  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 3)

   1982
53. G. A. Noskov, V. N. Remeslennikov, V. A. Roman'kov, “Infinite groups”, J. Soviet Math., 18:5 (1982), 669–735  mathnet  crossref  mathscinet  zmath  scopus (cited: 14)

   1978
54. Noskov, G.A., “Occurrence problem for a polynomial ring”, Siberian Mathematical Journal, 19:6 (1978), 997-998  mathnet  crossref  mathscinet  mathscinet  mathscinet  zmath  isi  scopus

   1977
55. G. A. Noskov, “Algebraic groups with regular automorphism groups”, Math. USSR-Sb., 32:3 (1977), 305–312  mathnet  crossref  mathscinet  zmath  isi  scopus

   1975
56. G. A. Noskov, “Automorphisms of group $Gl_n(\mathfrak o)$ for $\dim \operatorname{Max}(\mathfrak o)\le n-2$”, Math. Notes, 17:2 (1975), 165–168  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 1)

   1974
57. G. A. Noskov, “Generating elements and defining relations for symplectic groups over certain rings”, Math. Notes, 16:2 (1974), 728–734  mathnet  crossref  mathscinet  zmath  elib  scopus
58. Noskov, G.A., Roman'kov, V.A., “On nilpotent groups with close groups of automorphisms”, Algebra and Logic, 13:5 (1974), 306-311  crossref  mathscinet  mathscinet  zmath  scopus (cited: 1)
59. Noskov, G.A., “Almost approximability of finitely generated ab-groups without torsion with finite p-groups”, Algebra and Logic, 13:6 (1974), 388-393  crossref  mathscinet  zmath  scopus (cited: 1)
60. G. A. Noskov, Algebra Logika, 13:6 (1974), 676–684  mathnet  mathscinet
61. G. A. Noskov, V. A. Roman'kov, Algebra Logika, 13:5 (1974), 534–543  mathnet  mathscinet

   1973
62. Noskov, G.A., “Subnormal construction of a Merzlyakov congruence group”, Siberian Mathematical Journal, 14:3 (1973), 475-477  mathnet (cited: 2)  mathnet (cited: 2)  crossref  mathscinet  mathscinet  zmath  scopus

Presentations in Math-Net.Ru
1. Новые проблемы алгебры и логики. Юбилейное 900-е заседание семинара
V. N. Remeslennikov, A. N. Rybalov, A. N. Shevlyakov, D. V. Solomatin, L. M. Martynov, G. A. Noskov, A. V. Treyer, A. N. Zubkov, V. P. Il'ev, V. M. Gichev
Omsk Algebraic Seminar
November 12, 2015 16:00
2. Доказательство гипотезы Ханны Нойман по Минееву–Диксу
G. A. Noskov
Omsk Algebraic Seminar
December 20, 2012 16:00
3. Обзор диссертации А. Л. Таламбуцы «Достижимость минимального показателя роста групп с периодическими соотношениями»
G. A. Noskov
Omsk Algebraic Seminar
March 31, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021